# SDR DALA2020022761448

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 49,051 hours, 32,636 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REMOVEABLE VERTICAL LEADING EDGE HAS 15 HOLES OUT OF TOLERANCE IN THE AD SIGNIFICANT AREA - FORWARD CROWN SIDE. MAINTENANCE OPENED UP 65 HOLES PER DWG #SG95550001. BOLT HOLE EDDY CURRENT PER SRM 06-10-01.003 - NO DEFECTS NOTED (QC1969 ). INSTALLED BUSHING PER DWG #SG95550001. 13 OF THE 3/16 HOLES ARE OVER MAXIMUM DIAMETER ALLOWED. HOLES ARE .531 INCH. TREATED, PRIMED, & INSTALLED REPAIR DOUBLER PER 5530-01048-03 AND DWG #SG95550001-7003. SEALED AND PAINTED DOUBLER PER PRI 585576-14AD, REV. ORIG. (LP#1505615)
